# SDR B3OR20020010

- Difficulty date: May 28, 2002
- Submitted: May 30, 2002
- Operation: General aviation
- Aircraft: N5204X
- Make and model: Snias AS350B2
- Aircraft serial: 3099
- Aircraft time: 988 hours, 2,086 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Freq Adapter
- Part number: 707A33640046
- Part serial: 15104
- Condition: Corroded
- Location: Main Rotor
- Part time: 985 hours, 2,086 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 500 HOUR INSPECTION, THE M/R HEAD WAS DISSASSEMBLED. THE FREQUENCY ADAPTERS WERE REMOVED FOR INSPECTION.  ATTEMPTS TO REMOVE THE BEARING BY PUSHING OR TAPPING LIGHTLY FAILED. THE DECISION WAS MADE TO CHANGE THE ADAPTER AND BEARING.   THE BEARING WAS FINALLY REMOVED BY CUTTING THE FREQUENCY ADAPTER IN HALF. UPON REMOVAL OF THE BEARING, CORROSION WAS FOUND ON ALL OF THE MATING SURFACES. ALL THREE ADAPTERS WERE IN THE SAME CONDITION.
